# SDR UALA2012101005750

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR WET AREA, NUMEROUS SMALL AREAS OF BARE METAL & LIGHT CORROSION ON WEB AND ATTACHING BRACKETS, STA1680 - STA.1720, C-L TO RBL 57.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CORRODED DOUBLER AT STA 1680-1686, RBL 28-RBL 39 IAW SRM 51-40-02.  FABRICATED AND INSTALLED NEW DOUBLER & FILLER IAW EC-RA 5330-04259, REPAIR 1, FIG 210.
